# SDR DALA1125250689

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORODED STA 365 ON UPPER AND LOWER SIDE OF UPPER FLANGE LBL 25 TO RBL 50.  ACCOMPLISHED ERA ON NRC 188659 AT SAA ON HMV.
